# SDR ASAA2016082117770

- Difficulty date: August 21, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 11,316 hours, 3,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Failed
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC SELECTION ON MENU PAGE INTERMITTENT PREVENTS ABILITY TO SELECT FMC AND LOAD ROUTE.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW FMC KEYBOARD, IAW AMM TASK 34-61-01-000-801.  PERFORMED CDU KEYBOARD TEST AND CDU LAMP TEST, ALL TESTS PASSED, IAW AMM 34-61-00.
